Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ S$-sets and $ S$-perfect mappings

Authors: R. F. Dickman and R. L. Krystock
Journal: Proc. Amer. Math. Soc. 80 (1980), 687-692
MSC: Primary 54D25; Secondary 54C10
MathSciNet review: 587956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we generalize the notion of an S-closed space to S-sets of a space. Among our characterizations of S-sets, we show that a subset A of an extremally disconnected space X is an S-set in X if and only if A is an H-set in X. We also investigate conditions under which mappings or their inverses preserve S-sets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25, 54C10

Retrieve articles in all journals with MSC: 54D25, 54C10

Additional Information

PII: S 0002-9939(1980)0587956-9
Keywords: S-closed, H-sets, extremally disconnected spaces
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia